# SDR UALA2009021800541

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,153 hours, 9,558 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IS INOP AT DOOR 4 RIGHT AFT EXIT SIGN, EMERGENCY LIGHTS AT SEAT ROWS 45 THRU 53 LEFT, EMERGENCY LIGHT SIGN AT DOOR 4 LEFT FWD SIGN, LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LEFT, AND LOWER WALL EMERGENCY LIGHT IN GALLEY AREA.  REPAIRED SHORT UNDER RUBBER MAT, FOUND WET.
